Journal Article

Multiples of subvarieties in algebraic groups over finite fields

Bjorn Poonen

in International Mathematics Research Notices

Volume 2005, issue 24, pages 1487-1498
Published in print January 2005 | ISSN: 1073-7928
Published online January 2005 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1155/IMRN.2005.1487
Multiples of subvarieties in algebraic groups over finite fields

More Like This

Show all results sharing this subject:

  • Mathematics

GO

Show Summary Details

Preview

Let X be a subvariety of a commutative algebraic group G over [math] such that X generates G. Then [math]. If G is semiabelian, this can be strengthened to [math], and there is a density-1 set of primes S such that [math] projects surjectively onto the S-primary part of [math]. These results build on work of Bogomolov and Tschinkel.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.